Sh:676

Bib entry
@article{Sh:676,
 author = {Hyttinen, Tapani and Shelah, Saharon},
 title = {{Main gap for locally saturated elementary submodels of a homogeneous structure}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {66},
 number = {3},
 year = {2001},
 pages = {1286--1302},
 issn = {0022-4812},
 doi = {10.2307/2695107},
 mrclass = {03C45 (03C50)},
 mrnumber = {1856742},
 mrreviewer = {G. Cherlin},
 doi = {10.2307/2695107},
 note = {\href{https://arxiv.org/abs/math/9804157}{arXiv: math/9804157}},
 arxiv_number = {math/9804157}
}